# SDR FDEA201811093145

- Difficulty date: November 9, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 81,433 hours, 17,826 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD FLAP INBOARD FORWARD (WING SIDE) HINGE ACTUATOR INBOARD BORE HOLE CORROSION. HINGE ACTUATOR INBOARD HOLE BORE (HOLE 8) REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-44-08. OVERSIZED BUSHING FABRICATED AND INSTALLED AS PER CMM 57-44-08 AND EA 1-5750-130944A P3 STEP 1B AND STEP 1. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
